# SDR DALA2016072505527

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB ON AFT PRESSURE BULKHEAD BEHIND 6 PULLEY BRACKET.   BULKHEAD WEB WAS REPAIRED IAW SRM 53-01 FIG 1,51-30-2, 51-30-5 AMM 20-30-01.
